Alert archive / Michigan / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 65, NWS Detroit, MI

July 10, 2007Midland County, Michigan

NWS Detroit, MI issued this severe thunderstorm warning at Jul 10, 2007, 3:49 PM EDT for Midland County, Michigan. It was in force for 45 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 10, 2007, 3:49 PM EDT (19:49 UTC)
Expired
Jul 10, 2007, 4:34 PM EDT
In force
45 min
Issued by
NWS Detroit, MI
Area
Counties, with a storm outline in the text

County Midland County, MI

The radar

The Grand Rapids radar (KGRR), 129 km from the middle of the area, began a volume at 19:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 10, 4:12 PM EDTTSTM WND DMG1 N Sanford, MIA LARGE TREE WAS DOWNED ON A HOUSE AT BASING LANE AND WEST RIVER ROAD.
Jul 10, 4:13 PM EDTTSTM WND DMG3 Nne Sanford, MITREES AND POWER LINES DOWN AT MERIDIAN JUNIOR HIGH SCHOOL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 23 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 7.8 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2007-07-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 175 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2007-07-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 12 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
175 J/kg
Mixed-layer CIN
-112 J/kg
Mixed-layer LCL
1493 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
12 m²/s²
0-3 km storm-relative helicity
38 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KDTX 101949
SVRDTX
MIC111-102045-
/O.NEW.KDTX.SV.W.0065.070710T1949Z-070710T2045Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
349 PM EDT TUE JUL 10 2007

THE NATIONAL WEATHER SERVICE IN DETROIT/PONTIAC HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  MIDLAND COUNTY IN SOUTHEAST MICHIGAN

* UNTIL 445 PM EDT

* AT 346 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING UP TO ONE INCH DIAMETER 
  HAIL...AND DAMAGING WINDS UP TO 60 MPH.  THIS STORM WAS LOCATED
  NEAR OIL CITY...OR ABOUT 13 MILES EAST OF MOUNT PLEASANT...AND
  MOVING EAST AT 20 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  NORTH BRADLEY BY 355 PM EDT...
  SANFORD AND 8 MILES NORTH OF GORDONVILLE BY 405 PM EDT...
  AVERILL BY 410 PM EDT...
  BOMBAY AND 6 MILES NORTH OF MIDLAND BY 425 PM EDT...

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER FROM THE WEATHER IN A STRONG
BUILDING. STAY INSIDE AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 4372 8468 4353 8460 4353 8418 4376 8418
      4383 8417 4382 8430

$$

OROW / MANN
3 follow-up statements
000 
WWUS53 KDTX 102004
SVSDTX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
404 PM EDT TUE JUL 10 2007

MIC111-102045-
/O.CON.KDTX.SV.W.0065.000000T0000Z-070710T2045Z/
MIDLAND MI-
404 PM EDT TUE JUL 10 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM EDT
FOR MIDLAND COUNTY...

AT 403 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING UP TO ONE INCH DIAMETER 
HAIL...AND DAMAGING WINDS UP TO 60 MPH.  THIS STORM WAS LOCATED NEAR
SANFORD...OR ABOUT 11 MILES NORTHWEST OF MIDLAND...MOVING NORTHEAST
AT 45 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  9 MILES NORTHWEST OF MIDLAND BY 410 PM EDT...
  BOMBAY BY 415 PM EDT...

THIS STORM WILL ALSO PRODUCE FREQUENT LIGHTNING...HEAVY RAIN AND
LOCALIZED FLOODING.

LAT...LON 4373 8458 4353 8460 4353 8418 4376 8418
      4383 8417 4382 8430

$$

MANN
000 
WWUS53 KDTX 102024
SVSDTX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
425 PM EDT TUE JUL 10 2007

MIC111-102045-
/O.CON.KDTX.SV.W.0065.000000T0000Z-070710T2045Z/
MIDLAND MI-
425 PM EDT TUE JUL 10 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM EDT
FOR MIDLAND COUNTY...

AT 420 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING UP TO ONE INCH DIAMETER 
HAIL...AND DAMAGING WINDS UP TO 60 MPH.  THIS STORM WAS LOCATED NEAR
BOMBAY...OR ABOUT 8 MILES NORTH OF MIDLAND...MOVING EAST AT 30 MPH.

THIS STORM WILL ALSO PRODUCE FREQUENT LIGHTNING...HEAVY RAIN AND
LOCALIZED FLOODING.

LAT...LON 4380 8443 4356 8429 4353 8418 4376 8418
      4383 8417 4382 8430

$$

MANN
000 
WWUS53 KDTX 102034
SVSDTX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
434 PM EDT TUE JUL 10 2007

MIC111-102044-
/O.CAN.KDTX.SV.W.0065.000000T0000Z-070710T2045Z/
MIDLAND MI-
434 PM EDT TUE JUL 10 2007

...THE SEVERE THUNDERSTORM WARNING FOR MIDLAND COUNTY IS CANCELLED...

NATIONAL WEATHER SERVICE RADAR INDICATED THAT THE SEVERE THUNDERSTORM
THAT PROMPTED THE WARNING HAD WEAKENED AND EXITED THE COUNTY. 
THUS...THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT
TUESDAY EVENING FOR SOUTHEAST MICHIGAN.

LAT...LON 4380 8443 4356 8429 4353 8418 4376 8418
      4383 8417 4382 8430

$$

MANN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Detroit, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 10, 2:06 PM EDT, 1 hour 43 minutes earlier.

Area forecast discussion, Jul 10, 2:06 PM EDT, 1 hour 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
206 PM EDT TUE JUL 10 2007

.AVIATION...

BREEZY SOUTHERLY WINDS WILL AFFECT ALL TAF SITES THIS AFTERNOON
AHEAD OF AN APPROACHING COLD FRONT. GOOD INSTABILITY HAS DEVELOPED
ACROSS SOUTHEAST MICHIGAN AND WILL LIKELY SEE SCATTERED
THUNDERSTORMS DEVELOP ACROSS THE AREA AFTER 19Z...ESPECIALLY NEAR
THE LAKES. TIMING THUNDERSTORMS INTO THE TAF SITES WILL BE
DIFFICULT AS OUTFLOW BOUNDARIES CAUSE NEW DEVELOPMENT. TAFS WILL
BE UPDATED AS WE SEE STORMS DEVELOP AND GET A BETTER HANDLE ON
TIMING. HAVE ALREADY ADDED A TEMPO FOR THUNDERSTORMS INTO MBS AS A
PREFRONTAL TROUGH APPROACHES FROM THE WEST LATE THIS AFTERNOON.
ANY THUNDERSTORM THIS AFTERNOON OR OVERNIGHT MAY BE ACCOMPANIED BY
STRONG WINDS.

A STRONG COLD FRONT WILL MOVE THROUGH THE AREA BETWEEN 4-8Z. SHOWERS
AND SCATTERED THUNDERSTORMS ARE EXPECTED ALONG THIS FRONT WITH WINDS
SHIFTING TO THE WEST NORTHWEST BEHIND IT. BREEZY WESTERLY WINDS WILL
CONTINUE INTO WEDNESDAY.

&&

.PREV DISCUSSION...ISSUED 414 AM EDT TUE JUL 10 2007

SHORT TERM...TODAY

THE 07Z SURFACE ANALYSIS SHOWS A STATIONARY FRONT EXTENDING ROUGHLY
ALONG THE I 96 CORRIDOR. THIS FRONT IS EXPECTED TO LIFT NORTH OF THE
FORECAST AREA THIS MORNING IN RESPONSE TO STRONG HEIGHT FALLS
ACROSS THE UPPER MIDWEST...ASSOCIATED WITH THE VIGOROUS MID LEVEL
WAVE CURRENTLY OVER NORTH DAKOTA. THIS WILL ALLOW THE HOT AND HUMID
AIRMASS TO LIFT BACK INTO THE SAGINAW VALLEY AND THUMB BY AFTERNOON.
EXPECTING A LITTLE MORE CLOUD COVER TODAY...WHICH SHOULD KEEP MAX
TEMPS IN THE UPPER 80S TO LOWER 90S. LOW LEVEL MOISTURE CONVERGENCE
ALONG THE ADVANCING FRONT WILL PROVIDE A FOCUS FOR SHOWER AND
THUNDERSTORM DEVELOPMENT THIS MORNING. THE NAM SOLUTION HINTS AT A
PREFRONTAL TROUGH AXIS DEVELOPING OVER SW LOWER MI DURING THE
AFTERNOON...WHICH WOULD ALSO PROVIDE A FOCUS FOR ADDITIONAL SHOWER
AND THUNDERSTORM DEVELOPMENT OVER SE MI AS IT MOVES EAST. NAM AND
GFS MODEL SOUNDINGS SUGGEST 0-1KM MIXED LAYER CAPE AROUND 1500 J/KG
THIS AFTERNOON. MODEL SOUNDINGS HOWEVER DO SHOW THE POTENTIAL FOR
DEWPOINTS TO DROP BACK OFF INTO THE UPPER 50S WITH PEAK AFTERNOON
HEATING...WHICH WOULD CUT DOWN ON INSTABILITY SIGNIFICANTLY. WILL
THEREFORE MAINTAIN JUST 30 PERCENT COVERAGE OF SHOWERS/THUNDERSTORMS
INTO THE AFTERNOON. THE SPC DAY ONE CONVECTIVE OUTLOOK HAS MOST OF
SE MI IN A SLIGHT RISK. THIS IS FOR THE STRONGER DYNAMICS ALONG AND
AHEAD OF THE SURFACE COLD FRONT EXPECTED TO MOVE THROUGH
TONIGHT.

LONG TERM...TONIGHT THROUGH MONDAY

THE MAIN EPISODE LEADING THE PATTERN CHANGE WILL TAKE PLACE VERY
EARLY IN THE PERIOD...GIVING WAY TO MUCH COOLER TEMPERATURES.

THE VIGOROUS UPPER LEVEL VORTEX DIGGING SHARPLY INTO NORTH DAKOTA
THIS MORNING WILL FLATTEN ITS TRAJECTORY ACROSS THE MINNESOTA
ARROWHEAD AND LAKE SUPERIOR BEFORE LIFTING NORTHEASTWARD LATER
TONIGHT. THIS IN TURN WILL FORCE A SHARP COLD FRONT...CURRENTLY IN
THE DAKOTAS...TO SCREAM THROUGH THE UPPER MIDWEST THE NEXT 24
HOURS. NOT SURPRISINGLY...THE DYNAMIC WEATHERMAKER HAS A STRONG MID
TO UPPER LEVEL WIND FIELD ACCOMPANYING IT HIGHLIGHTED BY A +105
KNOT 300MB JET. SO...WITH THE STRONG UPPER LEVEL DYNAMICS/SURFACE
COLD FRONT COMBINED WITH THE MODEL PROGGED IMPRESSIVE 1000-500MB
HEIGHT FALLS FOR MICHIGAN AND ALL OF THE NEIGHBORING STATES THE
FORECAST AREA SHOULD SEE RAINFALL.

THE COLD FRONT IS EXPECTED TO SWEEP THROUGH THIS FORECAST
AREA BETWEEN 06-09Z.  THE OBVIOUS QUESTION IS HOW MUCH INSTABILITY
WILL BE LINGERING ONCE THE LOWER TROPOSPHERE BEGINS TO COOL
(RADIATIONAL).  WITH WINDS NOT EXPECTED TO DECOUPLE AFTER SUNSET
TONIGHT...THE MODELS ARE FORECASTING STEEP ENOUGH MIDLEVEL LAPSE
RATES TO KEEP 1000 POSSIBLY 1500 J/KG OF ELEVATED CAPE AROUND TO
06Z...WHICH DOESN/T SEEM UNREASONABLE. CONVECTIVE MODE SHOULD BE
THAT OF A SQUALL LINE TRAVELING AHEAD OF THE COLD FRONT FROM
WISCONSIN/LAKE MICHIGAN INTO THE LOWER PENINSULA DURING THE
EVENING. WITH THE TIME OF DAY...DEFINITELY THINK THERE WILL BE A
DOWNTREND IN CONVECTIVE INTENSITY AS IT APPROACHES OUR FORECAST
AREA. YET...THERE WILL BE A WINDOW FOR SEVERE STORMS FROM ROUGHLY
00-06Z THE LATEST DAY 1 OUTLOOK HAS MOST OF THE CWA IN SLIGHT
RISK. THE PRIMARY SEVERE THREAT WILL BE STRONG WINDS WITH A
UNIDIRECTIONAL WIND PROFILE...AND WINDS OF 30 KNOTS AT 2000 FT
AGL/50 KNOTS AT 30000 FT AGL.

ONLY NOTABLE CHANGES TO THE FORECAST BEYOND TOMORROW NIGHT WAS TO
LOWER MAX AND MINIMUM TEMPERATURES.  THE FORECAST AREA WILL STAY
WITHIN BROAD CYCLONIC FLOW KEEPING COOLER AIR ALOFT.  TEMPERATURES
LOOK TO TOP OUT IN THE MID 70S WED/THURSDAY.  ADDED LOW CHANCE POPS
FOR THURSDAY NIGHT FRIDAY MORNING WITH SIGNIFICANT VORT LOBE
REESTABLISHING LONGWAVE EAST COAST TROUGH. DESPITE SOME RUN TO RUN
CONSISTENCY AND MOISTURE ISSUES IN THE GFS...STRENGTH OF WAVE AND
ENOUGH AGREEMENT BETWEEN GFS/ECMWF/NAM WARRANTED A 30 POP.  AS A
RESULT...FRIDAY WILL BE THE COLDEST DAY WITH LOW TO MID 70S EXPECTED.

MARINE...

A STRONG LOW PRESSURE SYSTEM WILL MOVE ACROSS NORTHERN ONTARIO
TONIGHT. THIS SYSTEM WILL SEND A COLD FRONT ACROSS LAKE HURON AFTER
MIDNIGHT. SOUTH-SOUTHWESTERLY WINDS WILL INCREASE ACROSS THE LAKES
THIS EVENING IN ADVANCE OF THIS SYSTEM...CAUSING SMALL CRAFT
ADVISORY CONDITIONS ACROSS LAKE HURON. THE WINDS WILL SHIFT TO THE
WEST-NORTHWEST BY WEDNESDAY AND REMAIN QUITE GUSTY AS LOW PRESSURE
LIFTS INTO HUDSON BAY.

&&

.DTX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.

LAKE HURON...
     SMALL CRAFT ADVISORY...NEARSHORE WATERS FROM PORT AUSTIN TO PORT
     HURON INCLUDING SAGINAW BAY...UNTIL 8 AM WEDNESDAY.

LAKE ST CLAIR...NONE.
MI WATERS OF LAKE ERIE...NONE.

&&

AVIATION.....KAHL
SHORT TERM...CONSIDINE
LONG TERM....CB
MARINE.......CONSIDINE

YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE
AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).
Hazardous weather outlook, Jul 10, 2:27 PM EDT, 1 hour 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
227 PM EDT TUE JUL 10 2007

MIZ047>049-053>055-060>063-068>070-075-076-082-083-111830-
MIDLAND-BAY-HURON-SAGINAW-TUSCOLA-SANILAC-SHIAWASSEE-GENESEE-LAPEER-
ST. CLAIR-LIVINGSTON-OAKLAND-MACOMB-WASHTENAW-WAYNE-LENAWEE-MONROE-
227 PM EDT TUE JUL 10 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST MICHIGAN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS ARE POSSIBLE TODAY AS AN UNSTABLE
ATMOSPHERE DEVELOPS AHEAD OF AN APPROACHING COLD FRONT. THERE IS A
SLIGHT CHANCE OF SEVERE WEATHER WITH THUNDERSTORMS THAT DEVELOP
BOTH THIS AFTERNOON AND TONIGHT...WITH THE BEST CHANCES NEAR THE
SAGINAW VALLEY THROUGH EARLY EVENING. WIND GUSTS TO 60 MPH AND
MARGINALLY SEVERE SIZE HAIL WILL BE POSSIBLE WITH ANY THUNDERSTORM
THAT DEVELOPS TODAY. THUNDERSTORM MOVEMENT WILL BE TO THE
NORTHEAST AT 20 MPH.

SCATTERED THUNDERSTORMS ARE EXPECTED AGAIN TONIGHT AS A COLD
FRONT MOVES THROUGH SOUTHEAST MICHIGAN. THERE IS A SLIGHT CHANCE
OF SEVERE WEATHER WITH THUNDERSTORMS ALONG THE FRONT...GENERALLY
BETWEEN 10 PM AND 2 AM. THESE STORMS WILL TRACK TO THE EAST AT 25
MPH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THUNDERSTORMS ARE POSSIBLE THURSDAY AND SATURDAY AS UPPER LEVEL
LOW PRESSURE SYSTEMS PASS THROUGH THE UPPER MIDWEST.

.SPOTTER INFORMATION STATEMENT...

DISPATCHERS PLEASE NOTIFY YOUR EMERGENCY MANAGERS IMMEDIATELY...
SPOTTER ACTIVATION MAY BE REQUIRED.

LCZ422-423-460-LEZ444-LHZ421-422-441>443-462>464-111830-
ST. CLAIR RIVER-DETROIT RIVER-LAKE ST. CLAIR-
MICHIGAN WATERS OF LAKE ERIE-OUTER SAGINAW BAY-INNER SAGINAW BAY-
PORT AUSTIN TO HARBOR BEACH MI-HARBOR BEACH TO PORT SANILAC MI-
PORT SANILAC TO PORT HURON MI-
LAKE HURON OFFSHORE BEYOND 5 NM FROM PORT AUSTIN TO HARBOR BEACH MI-
LAKE HURON OFFSHORE BEYOND 5 NM FROM HARBOR BEACH TO PORT SANILAC MI-
LAKE HURON OFFSHORE BEYOND 5 NM FROM PORT SANILAC TO PORT HURON MI-
227 PM EDT TUE JUL 10 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ST CLAIR...THE MICHIGAN
WATERS OF LAKE ERIE AND LAKE HURON.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SMALL CRAFT ADVISORIES ARE IN EFFECT FOR SAGINAW BAY AND THE
NEARSHORE WATERS OF LAKE HURON. PLEASE REFER TO THE LATEST MARINE
FORECAST /NSHDTX/ FOR FURTHER INFORMATION.

SCATTERED THUNDERSTORMS ARE POSSIBLE TODAY AS AN UNSTABLE
ATMOSPHERE DEVELOPS AHEAD OF AN APPROACHING COLD FRONT. THERE IS A
SLIGHT CHANCE OF SEVERE WEATHER WITH THUNDERSTORMS THAT DEVELOP
BOTH THIS AFTERNOON AND TONIGHT...WITH THE BEST CHANCES NEAR THE
SAGINAW BAY AND THE MICHIGAN WATERS OF LAKE ERIE. WIND GUSTS TO
60 MPH AND MARGINALLY SEVERE SIZE HAIL WILL BE POSSIBLE WITH ANY
THUNDERSTORM THAT DEVELOPS TODAY. THUNDERSTORM MOVEMENT WILL BE TO
THE NORTHEAST AT 20 MPH.

SCATTERED THUNDERSTORMS ARE EXPECTED AGAIN TONIGHT AS A COLD
FRONT MOVES THROUGH SOUTHEAST MICHIGAN. THERE IS A SLIGHT CHANCE
OF SEVERE WEATHER WITH THUNDERSTORMS ALONG THE FRONT...GENERALLY
BETWEEN 10 PM AND 2 AM. THESE STORMS WILL TRACK TO THE EAST AT 25
MPH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THUNDERSTORMS ARE POSSIBLE THURSDAY AND SATURDAY AS UPPER LEVEL
LOW PRESSURE SYSTEMS PASS THROUGH THE UPPER MIDWEST.

.SPOTTER INFORMATION STATEMENT...

DISPATCHERS PLEASE NOTIFY YOUR EMERGENCY MANAGERS IMMEDIATELY...
SPOTTER ACTIVATION MAY BE REQUIRED.

KAHL

YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE
AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).

The office that day

Everything else NWS Detroit, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 10, 3:16 PM EDTSpecial Marine WarningDTX119 min
Jul 10, 5:11 PM EDTSevere Thunderstorm WarningDTXSaint Clair34 min
Jul 10, 5:15 PM EDTSpecial Marine WarningDTX53 min
Jul 10, 5:17 PM EDTSpecial Marine WarningDTX48 min
Jul 10, 5:19 PM EDTSevere Thunderstorm WarningDTXMacomb16 min
Jul 10, 6:21 PM EDTSevere Thunderstorm WarningDTXShiawassee69 min
Jul 10, 6:55 PM EDTSevere Thunderstorm WarningDTXGenesee80 min
Jul 10, 7:28 PM EDTSevere Thunderstorm WarningDTXLapeer62 min
Jul 10, 7:45 PM EDTSevere Thunderstorm WarningDTXShiawassee24 min
Jul 10, 7:50 PM EDTSpecial Marine WarningDTX105 min

Nearby

Severe Thunderstorm Warnings in Michigan, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.